| Catalog Number |
0210114000 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 3 events were reported for this quarter.Product return status: 1 device was not available for evaluation.2 device investigation types have not yet been determined.Additional information: 3 devices were labeled for single-use.3 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 3 malfunction events in which the device was reportedly leaking.3 events had patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 3 previously reported events are included in this follow-up record.Product return status: 3 devices were not available for evaluation.H3 other text : device not available.
Event or Problem Description
This report summarizes 3 malfunction events in which the device was reportedly leaking.- 3 events had patient involvement; no patient impact.
Event or Problem Description
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: 3 previously reported events are included in this follow-up record.Product return status: 3 devices were not available for evaluation.H3 other text : product not received.